Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 33, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 12, 2014, 10:24 PM EDT. It took effect at Sep 13, 2014, 8:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2014, 10:24 PM EDT (02:24 UTC)
- In effect from
- Sep 13, 2014, 8:00 AM EDT
- Expired
- Sep 14, 2014, 3:00 AM EDT
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
778 WHUS71 KCLE 130224 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1024 PM EDT FRI SEP 12 2014 LEZ142>146-131030- /O.NEW.KCLE.SC.Y.0033.140913T1200Z-140913T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1024 PM EDT FRI SEP 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 4 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM EDT SATURDAY. * WINDS AND WAVES: WESTERLY WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE NORTHWEST. WAVES WILL BUILD TO 3 TO 5 FEET ON SATURDAY. WINDS AND WAVES WILL BOTH DECREASE SATURDAY EVENING. INCREASING WIND AND WAVE CONDITIONS WILL CREATE A RISK OF RIP CURRENTS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-131030- /O.NEW.KCLE.SC.Y.0033.140913T1500Z-140914T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1024 PM EDT FRI SEP 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 10 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 10 PM EDT SATURDAY. * WINDS AND WAVES: SOUTHWESTERLY WINDS WILL BECOME WESTERLY AND INCREASE TO 15 TO 20 KNOTS. WAVES WILL BUILD TO 3 TO 5 FEET ON SATURDAY AFTERNOON. INCREASING WIND AND WAVE CONDITIONS WILL CREATE A RISK OF RIP CURRENTS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
5 follow-up statements
822 WHUS71 KCLE 130821 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 421 AM EDT SAT SEP 13 2014 LEZ142>146-131630- /O.CON.KCLE.SC.Y.0033.140913T1200Z-140913T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 421 AM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WESTERLY WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE NORTHWEST. WAVES WILL BUILD TO 5 TO 7 FEET TODAY. WINDS AND WAVES WILL BOTH DECREASE THIS EVENING. INCREASING WIND AND WAVE CONDITIONS WILL CREATE A RISK OF RIP CURRENTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-131630- /O.CON.KCLE.SC.Y.0033.140913T1500Z-140914T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 421 AM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWESTERLY WINDS WILL BECOME NORTHWESTERLY AND INCREASE TO 15 TO 25 KNOTS. WAVES WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON. INCREASING WIND AND WAVE CONDITIONS WILL CREATE A RISK OF RIP CURRENTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
938 WHUS71 KCLE 131402 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1002 AM EDT SAT SEP 13 2014 LEZ147>149-132215- /O.EXT.KCLE.SC.Y.0033.140913T1402Z-140914T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1002 AM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWESTERLY WINDS WILL BECOME NORTHWESTERLY AND INCREASE TO 15 TO 25 KNOTS. WAVES WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON. INCREASING WIND AND WAVE CONDITIONS WILL CREATE A RISK OF RIP CURRENTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN IMMEDIATELY. && $$ LEZ142>146-132000- /O.CON.KCLE.SC.Y.0033.000000T0000Z-140913T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1002 AM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 25 KNOTS WITH WAVES OF 3 TO 5 FEET TODAY WILL CONTINUE THROUGH THE AFTERNOON. THERE IS A RISK OF RIP CURRENTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
134 WHUS71 KCLE 131426 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1026 AM EDT SAT SEP 13 2014 LEZ142>146-132000- /O.CON.KCLE.SC.Y.0033.000000T0000Z-140913T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1026 AM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 25 KNOTS WITH WAVES OF 3 TO 6 FEET TODAY WILL CONTINUE THROUGH THE AFTERNOON. THERE IS A RISK OF RIP CURRENTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ147>149-132230- /O.CON.KCLE.SC.Y.0033.000000T0000Z-140914T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1026 AM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWESTERLY WINDS WILL BECOME NORTHWESTERLY AND INCREASE TO 15 TO 25 KNOTS. WAVES WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON. THERE IS A RISK OF RIP CURRENTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN IMMEDIATELY. && $$
210 WHUS71 KCLE 131912 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EDT SAT SEP 13 2014 LEZ142>144-132015- /O.CAN.KCLE.SC.Y.0033.000000T0000Z-140913T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 312 PM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS OF 10 TO 20 KNOTS AND WAVES OF 2 TO 4 FEET WILL CONTINUE THIS EVENING. THE WINDS AND WAVES WILL GRADUALLY DIMINISH OVERNIGHT. $$ LEZ145-146-140200- /O.EXT.KCLE.SC.Y.0033.000000T0000Z-140914T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 312 PM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 20 KNOTS WITH WAVES OF 3 TO 6 FEET WILL CONTINUE THROUGH THIS EVENING. THERE IS A RISK OF RIP CURRENTS TODAY. THE WINDS AND WAVES WILL GRADUALLY DIMINISH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ147>149-140200- /O.CON.KCLE.SC.Y.0033.000000T0000Z-140914T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 312 PM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES:NORTHWESTER WINDS OF 15 TO 25 KNOTS AND WAVES OF 5 TO 7 FEET WILL CONTINUE THIS EVENING. THERE IS A RISK OF RIP CURRENTS TODAY. THE WINDS AND WAVES WILL GRADUALLY DIMINISH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN IMMEDIATELY. && $$
535 WHUS71 KCLE 140157 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 957 PM EDT SAT SEP 13 2014 LEZ145-146-140300- /O.CAN.KCLE.SC.Y.0033.000000T0000Z-140914T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 957 PM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WATER IS STILL CHOPPY BUT THE WINDS AND WAVES WILL CONTINUE TO DECREASE THROUGH THE NIGHT AS HIGH PRESSURE BUILDS IN. $$ LEZ147>149-140700- /O.EXT.KCLE.SC.Y.0033.000000T0000Z-140914T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 957 PM EDT SAT SEP 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EDT SUNDAY. * WINDS AND WAVES:THE NORTHWEST WINDS HAVE DECREASED TO 10 TO 15 KNOTS AND THIS WILL ALLOW THE WAVES TO SLOWLY SUBSIDE TO 1 TO 3 FEET DURING THE EARLY MORNING HOURS OF SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN IMMEDIATELY. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 9:38 PM EDT, 46 minutes earlier.
Area forecast discussion, Sep 12, 9:38 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 938 PM EDT FRI SEP 12 2014 .SYNOPSIS... A TROF WILL BE DEVELOPING OVER NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA TONIGHT AND AN UPPER TROF WILL BE MOVING ACROSS THE REGION LATE TONIGHT AND SATURDAY. HIGH PRESSURE WILL BE BUILDING IN SATURDAY NIGHT AND THE HIGH WILL MOVE EAST SUNDAY NIGHT. A COLD FRONT WILL MOVE ACROSS THE AREA LATE MONDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... UPDATE ALREADY OUT AND MADE ONLY MINOR CHANGES. PRECIP CONTINUES TO SPREAD ACROSS LOWER MICHIGAN AND LATEST GUIDANCE CONTINUES TO SHOW THE RAIN REACHING THE KTOL AREA BY 09Z. NO CHANGES TO TEMPS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... THE POPS ARE TOUGH FOR SATURDAY...WHETHER THEY SHOULD BE CHANCE OR LIKELY. WENT WITH SCATTERED AND LIKELY WORDING FOR THE NORTHERN HALF OF THE AREA AND THEN DECREASING SOMEWHAT SATURDAY AFTERNOON. AN UPPER TROF WILL BE MOVING THROUGH AND THE INVERTED TROF WILL BE AFFECTING MAINLY THE EASTERN PORTION OF THE FORECAST AREA EARLY SATURDAY. AFTER THE UPPER TROF AND INVERTED TROF MOVES EAST...SOME LIGHT SHOWERS COULD LINGER IN THE AFTERNOON WITH A NORTHWEST FLOW AND THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL BE NEAR 15C. THE MODELS SEEM TOO FAST IN DRYING THINGS OUT. HIGH PRESSURE BUILDS IN SATURDAY NIGHT AND THE CLOUDS SHOULD DECREASE EXCEPT CLOSE TO THE LAKE WITH AN ONSHORE FLOW. CONTINUED THE SLIGHT CHANCE POPS AS SOME MODELS STILL HINTING AT AN ISOLATED SHOWER DEVELOPING. PLENTY OF SUNSHINE ON SUNDAY AND THEN CLOUDS WILL BE INCREASING AHEAD OF ANOTHER FRONT. CHANCE POPS AT THIS TIME STARTING MONDAY AFTERNOON SEEMS GOOD. AIRMASS TOO STABLE FOR THUNDER. && .LONG TERM /TUESDAY THROUGH FRIDAY/... THE TIMING OF A COLD FRONT MON NIGHT IS LEADING TO UNCERTAINTY OF TEMP AND SHRA CHANCES FOR TUE AS THE MODELS DIFFER ON WHETHER DECENT LAKE EFFECT CONDITIONS WILL BE ABLE TO OCCUR ON TUE. A RELATIVELY DRY REINFORCING COLD FRONT IS SHOWN BY THE GFS TO BE CROSSING THE AREA WED SO FOR NOW WILL KEEP FORECAST DRY BUT SHOW INCREASED CLOUD COVER. A SYSTEM TO THE WEST MAY BE MOVING CLOSE ENOUGH TO INSTIGATE SOME SHRA BY LATE FRI WHILE TEMPS MAY START TO MODERATE A FEW DEGREES BY FRI AFTERNOON. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... CEILINGS RANGE FROM ABOUT 2800-3500 FEET ACROSS THE AREA. MANY SITES WILL TREND LOWER OVERNIGHT INTO THE MVFR RANGE. A SWATH OF RAIN NEAR CHICAGO WILL MOVE NORTHEAST OVERNIGHT...LIKELY CLIPPING NW OHIO AFTER 09Z...AND CLE/ERI TOWARDS 12Z. CEILINGS MAY DROP A LITTLE LOWER WITH THE SHOWRS. ELSEWHERE CHANCES OF SHOWERS ARE JUST A LITTLE LOWER SO INCLUDED VCSH AT THE OTHER SITES FOR A FEW HOURS DURING THE MORNING. WINDS WILL SHIFT AROUND TO THE WEST WITH THE SHOWERS AND BE BREEZY FOR A TIME THROUGH MIDDAY...BEFORE STARTING TO DECREASE AS HIGH PRESSURE BUILDS IN. OUTLOOK...NON VFR MAY LINGER OVER PORTIONS OF NE OHIO AND NW PA FROM LAKE EFFECT CLOUDS AND A FEW SHRA LATE SAT INTO SUN MORNING. NON VFR LIKELY AGAIN MON NIGHT WITH PASSAGE OF COLD FRONT. && .MARINE... NE WINDS LOOK TO GENERALLY RUN 10 TO 15 KNOTS TONIGHT THEN TURN N TO NW SAT THEN BACK TO NE FOR SAT NIGHT INTO SUN WHILE BECOMING LIGHT AS HIGH PRESSURE MOVES OVER THE LAKE. THERE MAY BE A PERIOD SAT WHEN WINDS COULD GET MORE INTO A 15 TO 20 KNOT RANGE AND COULD PRODUCE MARGINAL SCA WAVES SO THE SITUATION WILL NEED WATCHING. THE HIGH WILL MOVE EAST OF THE LAKE BY MON ALLOWING WINDS TO TURN SE THEN SW. A REINFORCING COLD FRONT IS EXPECTED TO CROSS THE LAKE AROUND MON NIGHT TURNING THE FLOW TO NW AND MARGINAL SCA CONDITIONS COULD BE POSSIBLE WITH WINDS AROUND 15 KNOTS. ANOTHER HIGH SHOULD MOVE OVER THE LAKE TUE AND WED FOR LIGHTER WINDS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...KUBINA SHORT TERM...KIELTYKA LONG TERM...ADAMS AVIATION...KEC MARINE...ADAMS
Hazardous weather outlook, Sep 12, 3:48 AM EDT, 18 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 348 AM EDT FRI SEP 12 2014 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-130800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 348 AM EDT FRI SEP 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:17 AM EDT | Rip Current Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 16 hr |
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.